# SDR EIA2000131

- Difficulty date: April 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 65B010201138
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK REVEALED ON RT WING RIB SUPPORT FITTING AT WS 669.5 RIB, AT MOST FORWARD UPPER HOLE, APPROX .5 INCH LONG.  RIB SUPPORT FITTING REPLACED PER BOEING SB 747-57-2273 REV 2 FIG 5 AND EO 57-747-1403-95.  (M)
